# SDR IPXA2022040780948

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 20,745 hours, 12,529 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Frame 40 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGFRAME 40 RIGHT HAND SIDE TOP AND MIDDLE HOLES HAVE REJECTABLE CRACK INDICATIONS.ACCOMPLISHED REPAIR PER SRM 57-10-24 TABLE 202 AND 206
